# SDR CALA2017101303587

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 94,192 hours, 9,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FA SMELLED A SMOKE ODOR,  FIRST OFFICER DID NOT SMELL AN ODOR OF SMOKE OR ANY VISIBLE SIGNS OF SMOKE WERE OBSERVED.  PERFORMED A SMOKE ODOR IN FLT DECK & CABIN CONDITIONAL INSPECTION. NO ANOMALIES FOUND. NO SIGNS OF ARCING. UNABLE TO REPRODUCE.
